# SDR HEEA087124

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,675 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 6566
- Condition: Malfunctioned
- Location: Vhf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER HAS A POPPING SOUND. SHOP REPAIR.
